# SDR HALA2012030400096

- Difficulty date: March 4, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 74,894 hours, 32,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233T42464
- Part serial: D01069
- Condition: Malfunctioned
- Part time: 9,350 hours, 1,272 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT CREW LEFT EMERGENCY ESCAPE TEST DOES NOT ILLUMINATE IN TEST 1.  R & R SQUIB TEST PANEL. OPS CHECKED OK IN TEST 1 AND TEST 2, IAW AMM 26-21-04.  OK FOR SERVICE.
